MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-760110DIUU-JP
Medical Device Problem Codes Infusion or Flow Problem (2964); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic conducted an investigation based upon all information received.The device was available for evaluation.The service pers onnel (sp) inspected the ventilator and replaced the pressure solenoid printed circuit board (pcb).The ventilator passed all testing per manufacturer specifications at the time of service.The pressure solenoid pcb was returned to medtronic for further evaluation.Visual inspection noted track damage and contamination /burn marks around component u31 and c12.It was reported that during maintenance, the 760 ventilator generated an oxygen(o2) supply low pressure alarm even though the o2 pipe was connected.The reported issue was confirmed.The most likely cause was related to c omponents on the pressure solenoid pcb; however, it is unknown how this damage occurred.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during maintenance, the 760 ventilator generated an oxygen(o2) supply low pressure alarm even though the o2 pipe was connected.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
EI 
MDR Report Key11136152
Report Number8020893-2021-00004
Device Sequence Number896941
Product Code CBK
UDI-Device Identifier10884521180918
UDI-Public10884521180918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-760110DIUU-JP
Device Catalogue NumberG-760110DIUU-JP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1